# SDR SIMA2783

- Difficulty date: October 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Row 6/7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3367 - EMERGENCY LIGHTS NOT WORKING FROM STATION 6A TO 8A ON FLOOR.  REMOVED AND REPLACED ROW 6/7 EMERGENCY ESCAPE LIGHT STRIP IAW AMM 33-50-00.  (M)
